# SDR 96ZZZX5910

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Airnet II LLC, repair station BSYR610C
- Aircraft: N35871
- Make and model: Piper PA-31-350
- Aircraft serial: 318052123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Linkage
- Condition: Req Lube
- Location: Mlg Downlock
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE DID NOT RETURN TO NEUTRAL, GEAR HORN BLEW, INBD GEAR DOORS DID NOT CLOSE.  FOUND DOWN AND LOCK LINKAGE STIFF, LUBED AND SWUNG GEAR.  OPS CHECKED GOOD.
